# SDR SWAA2021061582630

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,798 hours, 35,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT L2 EXTERIOR EMERGENCY EXIT LIGHT INOP ; / REMOVED AND REPLACED BAD BULB AS PER AMM 33-51-04-960-801.; INSPECTED
